# SDR SWAA2025081400425

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 16,063 hours, 7,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY F/A FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT GALLEY FLASHLIGHT IAW AMM 25-64-00.
